Pyotr N. Ivanshin

Structure of function algebras on foliated manifolds

(Lobachevskii Journal of Mathematics, Vol.14, pp.39-54)

We consider a manifold $M$ with a foliation $F$ given by a locally free actionof a commutative Lie group $H$. Also we assume that there exists an integrable Ehresmann connection on $(M, F)$ invariant with respect to the action of the group $H$. We get the structure of the restriction of the algebra$C_0(M)$ to the leaves in three partial cases. Also we consider aclassification of the quasiinvariant measures and means on the leaves of$F$.



DVI format (64 Kb),   ZIP-ed DVI format (29 Kb),

ZIP-ed PostScript format (186 Kb),   ZIP-ed PDF format (200 Kb),

MathML format